Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 241, NWS Pueblo, CO

August 17, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 17, 2015, 2:48 PM MDT for El Paso County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 2:48 PM MDT (20:48 UTC)
Expired
Aug 17, 2015, 3:15 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:32 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WUUS55 KPUB 172048
SVRPUB
COC041-172115-
/O.NEW.KPUB.SV.W.0241.150817T2048Z-150817T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
248 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 315 PM MDT

* AT 247 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR
  28 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CALHAN AND RAMAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3884 10405 3895 10447 3912 10442 3913 10405
TIME...MOT...LOC 2047Z 283DEG 25KT 3902 10435 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
1 follow-up statement
960 
WWUS55 KPUB 172102
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT MON AUG 17 2015

COC041-172115-
/O.CON.KPUB.SV.W.0241.000000T0000Z-150817T2115Z/
EL PASO CO-
302 PM MDT MON AUG 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR 31
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3884 10405 3893 10438 3912 10437 3913 10405
TIME...MOT...LOC 2102Z 278DEG 18KT 3902 10429 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:42 PM MDT, 6 minutes earlier.

Area forecast discussion, Aug 17, 2:42 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT MON AUG 17 2015

.UPDATE...
ISSUED AT 239 PM MDT MON AUG 17 2015

UPDATED FOR TORNADO WATCH MOST OF SOUTHEAST PLAINS THIS
AFTERNOON AND EVENING UNTIL 11 PM.

UPDATE ISSUED AT 1122 AM MDT MON AUG 17 2015

LOADED IN LATEST OBSERVATIONS AND MODEL DATA FOR
NEXT 24 HOURS. FORECAST REMAINS ON TRACK.  EXPECT
AN ACTIVE SEVERE WEATHER AFTERNOON/EVENING OVER
THE EASTERN MOUNTAINS AND PLAINS.

UPDATE ISSUED AT 616 AM MDT MON AUG 17 2015

UPDATED POPS/WX TO ACCOUNT FOR ISOLD TS WHICH CONTINUE TO
DEVELOP OVER THE LOWER ARKANSAS VALLEY. SHOULD SEE THINGS
DIMINISH OVER THE NEXT COUPLE HOURS...BEFORE MORE STORMS DEVELOP
OVER THE HIGHER TERRAIN LATER THIS MORNING AND AFTERNOON. ROSE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 320 AM MDT MON AUG 17 2015

 ...THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING...

CURRENTLY...SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUE TO
MOVE TO THE S AND E ACROSS THE FAR SERN PLAINS. A FEW AREAS OF LOW
CIGS WILL PERSIST THROUGH THE EARLY MORNING HOURS ACROSS THE I-25
CORRIDOR...AND WILL LINGER OVER THE ERN PLAINS THROUGH THIS MORNING.
ABUNDANT MOISTURE IS NOTED ACROSS THE CWA...WITH DEW POINTS IN THE
UPPER 50S TO LOWER 60S ACROSS THE PLAINS...AND 40S TO NR 50 FOR THE
HIGHER ELEVATIONS.

ALL THE INGREDIENTS COMING TOGETHER TODAY FOR A POTENTIALLY MODERATE
IMPACT EVENT WITH THE THREAT OF SEVERE WX ALONG WITH THE
POTENTIAL FOR FLASH FLOODING. A ROBUST SHORT WAVE TROUGH IS MOVING
THROUGH SRN OR THIS MORNING...AND WILL MOVE INTO SRN WY THIS
AFTERNOON BEFORE EJECTING INTO THE NRN PLAINS TUE MORNING. THIS
DISTURBANCE WILL BRING A COLD FRONTAL PASSAGE THROUGH NORTHEASTERN CO
IN THE PEAK HEATING HOURS...FROM ABOUT 21Z TO 00Z THIS AFTERNOON.
AHEAD OF THE FRONT...SHOULD SEE MODERATE INSTABILITY DEVELOP
ACROSS THE PLAINS...WITH CAPE AS HIGH AS 3000 J/KG ACROSS PORTIONS
OF THE PLAINS THIS AFTERNOON AND EVE. ALONG WITH BULK SHEARS FROM
30-40 KTS...THIS WILL BE CONDUCIVE TO SEVERE MULTICELL CLUSTERS
ALONG WITH A FEW SUPERCELLS LATER TODAY. LATEST DAY ONE OUTLOOK
FROM SPC HAS THE ERN MTS AND PLAINS IN A SLIGHT RISK FOR
SEVERE....AND THE REST OF THE CWA IN A MARGINAL RISK. COULD SEE
SEVERE STORMS DEVELOP PRETTY MUCH ANYWHERE ACROSS OUR AREA THIS
AFTERNOON AND EVENING. THE HIGHEST RISK FOR SEVERE WILL BE ACROSS
NRN AND ERN EL PASO COUNTY...THE PALMER
DVD...KIOWA...BENT...PROWERS...AND BACA COUNTIES. THIS IS WHERE
THE THREAT FOR SUPERCELLS WILL BE HIGHEST. PRIMARY THREAT WILL BE
FOR LARGE HAIL TO GOLF BALL SIZE. THE TORNADO THREAT...WHILE
LOW...IS NOT INSIGNIFICANT AS WINDS WILL BACK STRONGLY BEHIND THE
APPROACHING COLD FRONT THIS AFTERNOON. IF A SUPERCELL CAN FORM
ALONG THIS ADVANCING BOUNDARY...COULD SEE A TORNADO OR TWO DEVELOP
OVER THE AREAS JUST MENTIONED.

THREAT WILL TRANSITION TO HEAVY RAIN AS STORMS CONSOLIDATE INTO ONE
OR TWO MCS THIS EVENING OVER THE ERN PLAINS. THIS WILL BE
PARTICULARLY TRUE OVER THE LOWER ARKANSAS FOR AREAS THAT HAVE JUST
SEEN HEAVY RAINFALL AND LOCALIZED FLOODING. STORMS WILL GRADUALLY
SHIFT TO THE E AND S LATE TONIGHT AS THE TROUGH MOVES THROUGH THE
NRN ROCKIES AND ON TO THE NRN HIGH PLAINS. COULD ONCE AGAIN SEE SOME
LOCALIZED LOW CIGS DEVELOP LATE TONIGHT...BUT INCREASED NW FLOW
BEHIND THE DEPARTING SHORT WAVE SHOULD HELP LIMIT THE EXTENT OF LOW
CLOUDS FOR TUE MORNING.

IT SHOULD BE A RATHER ACTIVE DAY OF WX THIS AFTERNOON AND EVE...SO
EVERYONE IN SE CO SHOULD MAINTAIN A HEIGHTENED AWARENESS OF THE
LATEST FORECAST INFO TODAY. ROSE

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 320 AM MDT MON AUG 17 2015

UPPER TROUGH OVER THE NORTHERN HIGH PLAINS TUESDAY MORNING WILL
MOVE INTO THE THE UPPER MIDWEST BY EARLY WED...KEEPING STRONG
NORTHWEST UPPER FLOW IN PLACE ACROSS COLORADO INTO WED. SURFACE
COLD FRONT WILL RACE SOUTH THROUGH THE AREA TUE MORNING...WITH
DRIER AIR MASS SPREADING ACROSS THE STATE IN ITS WAKE THROUGH THE
DAY. LOW LEVEL WINDS DO OBTAIN AN EASTERLY COMPONENT FOR A TIME
TUES AFTERNOON AND EVENING...WHICH MAY LEAD TO SOME WEAK
CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS...THOUGH OVER
PAST 24 HRS OR SO MODELS HAVE TRENDED DRIER ACROSS THE
AREA...KEEPING BEST FORCING FARTHER NORTH IN NE COLORADO/WRN NEB.
NEW SWODY2 HAS CAUGHT ON TO THE IDEA OF A FASTER FRONTAL PASSAGE
TUE...WITH THREAT FOR SEVERE STORMS NOW SOUTH AND EAST OF
COLORADO. MAX TEMPS WILL BE COOLER AREA-WIDE TUE AFTERNOON IN THE
WAKE OF THE FRONTAL PASSAGE...WITH WARMEST READINGS NEAR THE NM
BORDER.

REMAINDER OF THE WEEK LOOKS FAIRLY QUIET AS GENERALLY DRY
NORTHWEST FLOW CONTINUES INTO FRI. SUPPOSE THERE COULD BE SOME
ISOLATED WEAK CONVECTION OVER THE HIGHER PEAKS EACH AFTERNOON WITH
RESIDUAL MOISTURE...BUT OVERALL PATTERN WILL STAY FAIRLY DRY WITH
COOL TEMPERATURES WED WARMING BACK TO MORE TYPICAL AUGUST LEVELS
THU/FRI. NEW UPPER TROUGH DIGS INTO THE NORTHERN ROCKIES LATE
FRI...THEN SWINGS INTO THE NORTHERN HIGH PLAINS OVER THE
WEEKEND...WHILE UPPER HIGH CENTER SHIFTS EASTWARD INTO TEX BY LATE
SUN. PATTERN SHOULD GRADUALLY DRAW LOW AND MID LEVEL MOISTURE
NORTHWARD LATE FRI INTO SAT...BEFORE NEXT SURFACE COLD FRONT DROPS
SOUTH THROUGH THE STATE SUN AND BEGINS TO PUSH LOW LEVEL MOISTURE
BACK TO OUR SOUTH. FORECAST THUS SHOWS EXPANDING CHANCES FOR TSRA
OVER THE AREA FRI-SUN...WITH TEMPS AT OR A LITTLE ABOVE SEASONAL
AVERAGES THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1122 AM MDT MON AUG 17 2015

STRONG SHORTWAVE WILL TRACK EAST ACROSS FLIGHT AREA THIS
AFTERNOON AND EVENING...BRINGING WIDESPREAD SHOWERS AND
THUNDERSTORMS TO THE REGION...ESPECIALLY THE EASTERN
MOUNTAINS AND PLAINS. STORMS TODAY WILL TEND TO BE ON THE
STRONG TO SEVERE SIDE. LARGE HAIL...DAMAGING WINDS...HEAVY
RAIN AND FREQUENT LIGHTNING ARE EXPECTED FROM SOME STORMS.
FLIGHT CONDITIONS WILL RANGE FROM MVFR TO IFR TO LIFR UNDER
SHOWERS AND THUNDERSTORMS. THESE CONDITIONS WILL START TO DEVELOP
OVER THE MOUNTAINS BY 18Z...AND THEN BECOME MOST WIDESPREAD OVER
THE EASTERN MOUNTAINS AND PLAINS FROM 21Z TO 06Z. IMPROVEMENT FROM
THE WEST ALL AREAS BY 06Z...ALTHOUGH SOME AREAS OF MVFR/IFR
STRATUS MAY DEVELOP ACROSS THE PLAINS OVERNIGHT IN THE WAKE OF
HEAVY PRECIPITATION.

FOR THE KCOS...KPUB AND KALS TAF SITES...MUCH THE SAME
SCENARIO.  ALL 3 TAF SITES WILL BE SUBJECT TO THUNDERSTORMS
TODAY...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS...
ESPECIALLY AT KCOS AND KPUB. VCTS APPROACHING KALS AT THIS
TIME...SO POSSIBLE THERE BEGINNING 19Z. FOR KCOS...STORMS
WILL BE IN THE VICINITY AFTER 20Z...AND FOR KPUB AFTER
21Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...ROSE
LONG TERM...PETERSEN
AVIATION...LW
Hazardous weather outlook, Aug 17, 11:54 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1154 AM MDT MON AUG 17 2015

COZ058>089-093>099-181800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1154 AM MDT MON AUG 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN COLORADO THIS
AFTERNOON...BECOMING WIDESPREAD ACROSS THE PLAINS THIS EVENING. A
STRONG UPPER LEVEL DISTURBANCE WILL PRODUCE STRONG TO SEVERE
THUNDERSTORMS OVER THE EASTERN MOUNTAINS AND PLAINS. PRIMARY STORM
THREATS WILL INCLUDE LARGE HAIL...DAMAGING WIND GUSTS...FLASH
FLOODING AND LIGHTNING.

THE THREAT OF SEVERE WEATHER WILL BE GREATEST OVER PORTIONS OF EL
PASO...BENT...KIOWA...PROWERS...AND BACA COUNTIES. A COUPLE OF
STORMS IN THESE AREAS COULD PRODUCE HAIL UP TO GOLF BALL SIZE...
DAMAGING WINDS TO 70 MPH AND POSSIBLY A TORNADO OR TWO.

THE THREAT OF HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL INCREASE
THROUGH THE EVENING OVER THE EASTERN PLAINS. AREAS THAT HAVE RECENTLY
SEEN HEAVY RAINFALL...AS WELL AS URBAN AREAS...WILL SEE A THREAT
OF FLOODING LASTING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
EACH DAY...MAINLY OVER THE MOUNTAINS. THE MAIN THREATS FROM THESE
STORMS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO.

50/50

In the hours before

Local storm report, Aug 17, 12:36 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MDT MON AUG 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
08/17/2015  M0.44 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 6:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Aug 16, 7:14 PM MDTSpecial Weather StatementPUB46 min
Aug 16, 7:30 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers30 min
Aug 16, 7:59 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers46 min
Aug 16, 8:05 PM MDTSevere Thunderstorm WarningPUBBaca40 min
Aug 16, 8:34 PM MDTAreal Flood AdvisoryPUBKiowa, Prowers3 hr
Aug 16, 8:44 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Aug 16, 8:46 PM MDTSevere Thunderstorm WarningPUBProwers44 min
Aug 16, 8:51 PM MDTFlash Flood WarningPUBProwers3 hr
Aug 16, 9:12 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Aug 16, 9:19 PM MDTFlash Flood WarningPUBProwers116 min
Aug 16, 9:59 PM MDTSpecial Weather StatementPUBProwers46 min
Aug 16, 11:18 PM MDTFlash Flood WarningPUBProwers3 hr
Aug 17, 2:57 PM MDTSpecial Weather StatementPUBFremont48 min
Aug 17, 3:09 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Aug 17, 3:49 PM MDTTornado WarningPUBEl Paso, Teller26 min
Aug 17, 3:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Aug 17, 4:09 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller15 min
Aug 17, 4:13 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Aug 17, 4:42 PM MDTSpecial Weather StatementPUBEl Paso48 min
Aug 17, 4:45 PM MDTSpecial Weather StatementPUBEl Paso45 min
Aug 17, 5:08 PM MDTSpecial Weather StatementPUBBaca67 min
Aug 17, 5:57 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.